Displaying similar documents to “Some subclasses of meromorphic and multivalent functions”

Universal sequences for Zalcman’s Lemma and Q m -normality

Shahar Nevo (2005)

Annales Polonici Mathematici

Similarity:

We prove the existence of sequences ϱ n = 1 , ϱₙ → 0⁺, and z n = 1 , |zₙ| = 1/2, such that for every α ∈ ℝ and for every meromorphic function G(z) on ℂ, there exists a meromorphic function F ( z ) = F G , α ( z ) on ℂ such that ϱ α F ( n z + n ϱ ζ ) converges to G(ζ) uniformly on compact subsets of ℂ in the spherical metric. As a result, we construct a family of functions meromorphic on the unit disk that is Q m -normal for no m ≥ 1 and on which an extension of Zalcman’s Lemma holds.

Bounds for the derivative of certain meromorphic functions and on meromorphic Bloch-type functions

Bappaditya Bhowmik, Sambhunath Sen (2024)

Czechoslovak Mathematical Journal

Similarity:

It is known that if f is holomorphic in the open unit disc 𝔻 of the complex plane and if, for some c > 0 , | f ( z ) | 1 / ( 1 - | z | 2 ) c , z 𝔻 , then | f ' ( z ) | 2 ( c + 1 ) / ( 1 - | z | 2 ) c + 1 . We consider a meromorphic analogue of this result. Furthermore, we introduce and study the class of meromorphic Bloch-type functions that possess a nonzero simple pole in 𝔻 . In particular, we obtain bounds for the modulus of the Taylor coefficients of functions in this class.

Pull-back of currents by meromorphic maps

Tuyen Trung Truong (2013)

Bulletin de la Société Mathématique de France

Similarity:

Let  X and Y be compact Kähler manifolds, and let  f : X Y be a dominant meromorphic map. Based upon a regularization theorem of Dinh and Sibony for DSH currents, we define a pullback operator f for currents of bidegrees ( p , p ) of finite order on  Y (and thus forcurrent, since Y is compact). This operator has good properties as may be expected. Our definition and results are compatible to those of various previous works of Meo, Russakovskii and Shiffman, Alessandrini and Bassanelli, Dinh and Sibony,...

Meromorphic function sharing a small function with a linear differential polynomial

Indrajit Lahiri, Amit Sarkar (2016)

Mathematica Bohemica

Similarity:

The problem of uniqueness of an entire or a meromorphic function when it shares a value or a small function with its derivative became popular among the researchers after the work of Rubel and Yang (1977). Several authors extended the problem to higher order derivatives. Since a linear differential polynomial is a natural extension of a derivative, in the paper we study the uniqueness of a meromorphic function that shares one small function CM with a linear differential polynomial, and...

On the meromorphic solutions of a certain type of nonlinear difference-differential equation

Sujoy Majumder, Lata Mahato (2023)

Mathematica Bohemica

Similarity:

The main objective of this paper is to give the specific forms of the meromorphic solutions of the nonlinear difference-differential equation f n ( z ) + P d ( z , f ) = p 1 ( z ) e α 1 ( z ) + p 2 ( z ) e α 2 ( z ) , where P d ( z , f ) is a difference-differential polynomial in f ( z ) of degree d n - 1 with small functions of f ( z ) as its coefficients, p 1 , p 2 are nonzero rational functions and α 1 , α 2 are non-constant polynomials. More precisely, we find out the conditions for ensuring the existence of meromorphic solutions of the above equation.

Finite logarithmic order meromorphic solutions of linear difference/differential-difference equations

Abdelkader Dahmani, Benharrat Belaidi (2025)

Mathematica Bohemica

Similarity:

Firstly we study the growth of meromorphic solutions of linear difference equation of the form A k ( z ) f ( z + c k ) + + A 1 ( z ) f ( z + c 1 ) + A 0 ( z ) f ( z ) = F ( z ) , where A k ( z ) , ... , A 0 ( z ) and F ( z ) are meromorphic functions of finite logarithmic order, c i ( i = 1 , ... , k , k ) are distinct nonzero complex constants. Secondly, we deal with the growth of solutions of differential-difference equation of the form i = 0 n j = 0 m A i j ( z ) f ( j ) ( z + c i ) = F ( z ) , where A i j ( z ) ( i = 0 , 1 , ... , n , j = 0 , 1 , ... , m , n , m ) and F ( z ) are meromorphic functions of finite logarithmic order, c i ( i = 0 , ... , n ) are distinct complex constants. We extend some previous results...

Uniqueness and differential polynomials of meromorphic functions sharing a nonzero polynomial

Pulak Sahoo (2016)

Mathematica Bohemica

Similarity:

Let k be a nonnegative integer or infinity. For a { } we denote by E k ( a ; f ) the set of all a -points of f where an a -point of multiplicity m is counted m times if m k and k + 1 times if m > k . If E k ( a ; f ) = E k ( a ; g ) then we say that f and g share the value a with weight k . Using this idea of sharing values we study the uniqueness of meromorphic functions whose certain nonlinear differential polynomials share a nonzero polynomial with finite weight. The results of the paper improve and generalize the related results due to...

Convolution conditions for bounded α -starlike functions of complex order

A. Y. Lashin (2017)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Let A be the class of analytic functions in the unit disc U of the complex plane with the normalization f ( 0 ) = f ' ( 0 ) - 1 = 0 . We introduce a subclass S M * ( α , b ) of A , which unifies the classes of bounded starlike and convex functions of complex order. Making use of Salagean operator, a more general class S M * ( n , α , b ) ( n 0 ) related to S M * ( α , b ) is also considered under the same conditions. Among other things, we find convolution conditions for a function f A to belong to the class S M * ( α , b ) . Several properties of the class S M * ( n , α , b ) are investigated. ...

Twists and resonance of L -functions, I

Jerzy Kaczorowski, Alberto Perelli (2016)

Journal of the European Mathematical Society

Similarity:

We obtain the basic analytic properties, i.e. meromorphic continuation, polar structure and bounds for the order of growth, of all the nonlinear twists with exponents 1 / d of the L -functions of any degree d 1 in the extended Selberg class. In particular, this solves the resonance problem in all such cases.

Finiteness of meromorphic functions on an annulus sharing four values regardless of multiplicity

Duc Quang Si, An Hai Tran (2020)

Mathematica Bohemica

Similarity:

This paper deals with the finiteness problem of meromorphic funtions on an annulus sharing four values regardless of multiplicity. We prove that if three admissible meromorphic functions f 1 , f 2 , f 3 on an annulus 𝔸 ( R 0 ) share four distinct values regardless of multiplicity and have the of positive counting function, then f 1 = f 2 or f 2 = f 3 or f 3 = f 1 . This result deduces that there are at most two admissible meromorphic functions on an annulus sharing a value with multiplicity truncated to level 2 and sharing...

On zeros of differences of meromorphic functions

Yong Liu, HongXun Yi (2011)

Annales Polonici Mathematici

Similarity:

Let f be a transcendental meromorphic function and g ( z ) = f ( z + c ) + + f ( z + c k ) - k f ( z ) and g k ( z ) = f ( z + c ) f ( z + c k ) - f k ( z ) . A number of results are obtained concerning the exponents of convergence of the zeros of g(z), g k ( z ) , g(z)/f(z), and g k ( z ) / f k ( z ) .

On certain subclasses of multivalently meromorphic close-to-convex maps

K. S. Padmanabhan (1998)

Annales Polonici Mathematici

Similarity:

Let Mₚ denote the class of functions f of the form f ( z ) = 1 / z p + k = 0 a z k , p a positive integer, in the unit disk E = |z| < 1, f being regular in 0 < |z| < 1. Let L n , p ( α ) = f : f M , R e - ( z p + 1 / p ) ( D f ) ' > α , α < 1, where D f = ( z n + p f ( z ) ) ( n ) / ( z p n ! ) . Results on L n , p ( α ) are derived by proving more general results on differential subordination. These results reduce, by putting p =1, to the recent results of Al-Amiri and Mocanu.

Some properties for α -starlike functions with respect to k -symmetric points of complex order

H. E. Darwish, A. Y. Lashin, S. M. Sowileh (2017)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

In the present work, we introduce the subclass 𝒯 γ , α k ( ϕ ) , of starlike functions with respect to k -symmetric points of complex order γ ( γ 0 ) in the open unit disc . Some interesting subordination criteria, inclusion relations and the integral representation for functions belonging to this class are provided. The results obtained generalize some known results, and some other new results are obtained.

Properties of functions concerned with Caratheodory functions

Mamoru Nunokawa, Emel Yavuz Duman, Shigeyoshi Owa (2013)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Let 𝒫 n denote the class of analytic functions p ( z ) of the form p ( z ) = 1 + c n z n + c n + 1 z n + 1 + in the open unit disc 𝕌 . Applying the result by S. S. Miller and P. T. Mocanu (J. Math. Anal. Appl. 65 (1978), 289-305), some interesting properties for p ( z ) concerned with Caratheodory functions are discussed. Further, some corollaries of the results concerned with the result due to M. Obradovic and S. Owa (Math. Nachr. 140 (1989), 97-102) are shown.

Region of variability for functions with positive real part

Saminathan Ponnusamy, Allu Vasudevarao (2010)

Annales Polonici Mathematici

Similarity:

For γ ∈ ℂ such that |γ| < π/2 and 0 ≤ β < 1, let γ , β denote the class of all analytic functions P in the unit disk with P(0) = 1 and R e ( e i γ P ( z ) ) > β c o s γ in . For any fixed z₀ ∈ and λ ∈ ̅, we shall determine the region of variability V ( z , λ ) for 0 z P ( ζ ) d ζ when P ranges over the class ( λ ) = P γ , β : P ' ( 0 ) = 2 ( 1 - β ) λ e - i γ c o s γ . As a consequence, we present the region of variability for some subclasses of univalent functions. We also graphically illustrate the region of variability for several sets of parameters.

Generalized problem of starlikeness for products of close-to-star functions

Jacek Dziok (2013)

Annales Polonici Mathematici

Similarity:

We consider functions of the type F ( z ) = z j = 1 n [ f j ( z ) / z ] a j , where a j are real numbers and f j are β j -strongly close-to-starlike functions of order α j . We look for conditions on the center and radius of the disk (a,r) = z:|z-a| < r, |a| < r ≤ 1 - |a|, ensuring that F((a,r)) is a domain starlike with respect to the origin.

On certain general integral operators of analytic functions

B. A. Frasin (2012)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

In this paper, we obtain new sufficient conditions for the operators F α 1 , α 2 , . . . , α n , β ( z ) and G α 1 , α 2 , . . . , α n , β ( z ) to be univalent in the open unit disc 𝒰 , where the functions f 1 , f 2 , . . . , f n belong to the classes S * ( a , b ) and 𝒦 ( a , b ) . The order of convexity for the operators  F α 1 , α 2 , . . . , α n , β ( z ) and G α 1 , α 2 , . . . , α n , β ( z ) is also determined. Furthermore, and for β = 1 , we obtain sufficient conditions for the operators F n ( z ) and G n ( z ) to be in the class 𝒦 ( a , b ) . Several corollaries and consequences of the main results are also considered.

An integral operator on the classes 𝒮 * ( α ) and 𝒞𝒱ℋ ( β )

Nicoleta Ularu, Nicoleta Breaz (2013)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

The purpose of this paper is to study some properties related to convexity order and coefficients estimation for a general integral operator. We find the convexity order for this operator, using the analytic functions from the class of starlike functions of order α and from the class 𝒞𝒱ℋ ( β ) and also we estimate the first two coefficients for functions obtained by this operator applied on the class 𝒞𝒱ℋ ( β ) .

Injectivity of sections of convex harmonic mappings and convolution theorems

Liulan Li, Saminathan Ponnusamy (2016)

Czechoslovak Mathematical Journal

Similarity:

We consider the class 0 of sense-preserving harmonic functions f = h + g ¯ defined in the unit disk | z | < 1 and normalized so that h ( 0 ) = 0 = h ' ( 0 ) - 1 and g ( 0 ) = 0 = g ' ( 0 ) , where h and g are analytic in the unit disk. In the first part of the article we present two classes 𝒫 H 0 ( α ) and 𝒢 H 0 ( β ) of functions from 0 and show that if f 𝒫 H 0 ( α ) and F 𝒢 H 0 ( β ) , then the harmonic convolution is a univalent and close-to-convex harmonic function in the unit disk provided certain conditions for parameters α and β are satisfied. In the second part we study the harmonic sections...

Convolution operators with anisotropically homogeneous measures on 2 n with n-dimensional support

E. Ferreyra, T. Godoy, M. Urciuolo (2002)

Colloquium Mathematicae

Similarity:

Let α i , β i > 0 , 1 ≤ i ≤ n, and for t > 0 and x = (x₁,...,xₙ) ∈ ℝⁿ, let t x = ( t α x , . . . , t α x ) , t x = ( t β x , . . . , t β x ) and | | x | | = i = 1 n | x i | 1 / α i . Let φ₁,...,φₙ be real functions in C ( - 0 ) such that φ = (φ₁,..., φₙ) satisfies φ(t • x) = t ∘ φ(x). Let γ > 0 and let μ be the Borel measure on 2 n given by μ ( E ) = χ E ( x , φ ( x ) ) | | x | | γ - α d x , where α = i = 1 n α i and dx denotes the Lebesgue measure on ℝⁿ. Let T μ f = μ f and let | | T μ | | p , q be the operator norm of T μ from L p ( 2 n ) into L q ( 2 n ) , where the L p spaces are taken with respect to the Lebesgue measure. The type set E μ is defined by E μ = ( 1 / p , 1 / q ) : | | T μ | | p , q < , 1 p , q . In the case α i β k for 1 ≤ i,k ≤ n we characterize the...

On sentences provable in impredicative extensions of theories

Zygmunt Ratajczyk

Similarity:

CONTENTS0. Introduction.......................................................................... 51. Preliminaries............................................................................... 72. Basic facts to be used in the sequel....................................... 113. Predicates OD(.,.) and CL(.,.).................................................... 174. Predicate Sels............................................................................. 185. Strong n 1 -collection...........................................................